# SDR EIA980374

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Cargo Door
- Part time: 78,029 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PPG - DURING CRUISE, THE FORWARD CARGO DOOR LIGHT CAME ON.  ADJUSTED TARGET ON DOOR CLOSE SWITCH AND OPERATIONALLY CHECKED NORMAL PER MM 52-32-00.  (M)
